Discussions that mention tylenol

Allergies board


It's possible. What pain reliever do you normally use? Aleve, Tylenol, whatever should give you some relief. Advil and Motrin make me nauseous. I use Aleve for most body aches and Tylenol for headaches....
Also, because of my asthma, I have been told over the years to try NOT to take advil (or ibruprofen) or aspirin, as sometimes these medications make asthma and perhaps allergies worse. More recently, I read from a book (I think it's fairly decent, too) that one with asthma should also not take anything with napraxon, either. Basically, you're left with tylenol/acetopminiphin - which has gotten me through surgery and everything over the years. My breathing gets messed up when I take advil, I know for sure, but I don't know about aspirin, as I've rarely ever taken it - and definitely not recently.
Hi PeggySusan and all,
Yes advil and aspirin definately does cause breathing problems with people with asthma and so has potential to cause breathing problems in anyone. It is well known very much in the uk and because I have asthma my drs don't tend to offer it to me, even after surgery.

Your options are tylenol/acetopminiphin/paracetamol which shouldn't have any effect on you.
Hope that helps
Best wishes